# SDR UIEA2017071301207

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E BETWEEN OLES 1535 - 1617 HAS CORROSION AT LOWER WING L/E COMPARTMENT. REMOVED AND REPLACED THE SECTION OF THE LOWER L/E BEAM PANEL SUPPORT IAW SRM 57-41-13-2R-3, REPAIR 3.
